MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 90CM

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 90CM
Model Number 30-104
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 79-year-old male patient underwent arterial thrombectomy using inari devices.The patient had a preexisting stent in the right superficial artery.The patient¿s clot age was estimated at seven days, and the occlusion was in the patient¿s right superficial artery.Upon completion of the thrombectomy, a balloon was inserted into the artix thin-walled sheath (artix sheath) for post-thrombectomy angioplasty.A lot of tension was noted upon initially deploying the artix sheath.While the physician was ballooning, the physician pulled back on the artix sheath and the sheath unraveled and collapsed on the inflated balloon.This prevented the balloon from deflating and was subsequently stuck within the sheath.The physician performed an arterial cutdown and was able to successfully remove both the artix sheath and balloon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned to the manufacturer and investigated.Visual inspection of the artix-thin walled sheath (artix sheath) confirmed the sheath shaft had separated in two different locations.The separations exposed the inner coil.Delamination proximal to the break was also observed.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.Investigation concluded the device separated likely as a result of excessive force used to advance/retract the device against resistance.The device labeling includes the following warning statement: "avoid using excessive force to advance the artix sheath against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance may result in damage to the device or vessel perforation." manufacturer reference number: (b)(4).

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 90CM
Common Device Name
ARTIX THIN-WALLED SHEATH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23598169
Report Number3020347218-2025-00078
Device Sequence Number9337459
Product Code KRA
UDI-Device Identifier00810123710577
UDI-Public(01)00810123710577(17)260728(10)25070151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number30-104
Device Catalogue Number30-104
Device Lot Number25070151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight73 KG